Items where Author is "Sidorov, Nikita"

Group by: Item Type | No Grouping
Jump to: Article
Number of items: 6.

Article

Sidorov, Nikita (2007) Combinatorics of linear iterated function systems with overlaps. Nonlinearity, 20 (5). pp. 1299-1312. ISSN 1361-6544

Broomhead, D. S. and Sidorov, Nikita (2004) Mutual information and capacity of a linear digital channel. Nonlinearity, 17 (6). pp. 2203-2223. ISSN 1361-6544

Broomhead, Dave and Montaldi, James and Sidorov, Nikita (2004) Golden gaskets: variations on the Sierpinski sieve. Nonlinearity, 17. pp. 1455-1480. ISSN 0951-7715

Sidorov, Nikita and Solomyak, Boris (2003) Spectra of Bernoulli convolutions as multipliers in Lp on the circle. Duke Mathematical Journal, 120 (2). pp. 353-370. ISSN 0012-7094

Sidorov, Nikita (2002) An arithmetic group associated with a pisot unit, and its symbolic-dynamical representation. Acta Arithmetica, 101 (3). pp. 199-213. ISSN 1730-6264

Glendinning, Paul and Sidorov, Nikita (2001) Unique representations of real numbers in non-integer bases. Mathematical Research Letters, 8 (4). pp. 535-543. ISSN 1073-2780

This list was generated on Thu Feb 22 01:00:32 2024 GMT.